# SDR 2002FA0000282

- Difficulty date: February 14, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N9614J
- Make and model: Piper PA 28-180
- Aircraft serial: 283767
- Engine: Lyc O360*
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10357584
- Condition: Damaged
- Location: Rt Magneto
- Part time: 1,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAGNETO WAS INTERMITTENT, AND FINALLY FAILED.  DISTRIBUTOR GEAR ALMOST HALF OF THE TEETH WERE MISSING.  NO RELATED PROBLEMS WITH MAGNETO OR VISIBLE CAUSE.  POSSIBLY DAMAGED AT SAME PREVIOUS INSTALLATION.
